# SDR TWAA9901304

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM2232
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EXTERIOR EMERGENCY EXIT SIGNS INOPERATIVE ON LT AND RT SIDES OF AIRCRAFT.  RELAMPED BOTH SIGNS.  CHECK-C 6-28-98 MCI.
